# SDR USAA2011071800020

- Difficulty date: July 13, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645168A
- Part serial: MA10821
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - DELAMINATION ON LEFT WING NR 1 SPOILER AT UPPER AFT CORNER AT WS 425.  REPLACED LEFT WING NR 1 SPOILER  IAW B737 AMM 27-62-91.
